Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On arbitrary sequences of isomorphisms in $ R\sp{m}\rightarrow R\sp{m}$

Author: Charles C. Pugh
Journal: Trans. Amer. Math. Soc. 184 (1973), 387-400
MSC: Primary 58F10
MathSciNet review: 0326778
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper a new, clean proof of an algebraic theorem needed in ordinary differential equations is presented. The theorem involves the existence and uniqueness of a ``complete splitting'' for some subsequence of an arbitrary sequence of isomorphisms of Euclidean m-space. In the positive-definite case, a complete splitting is a limit condition on eigenspaces and eigenvalues.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F10

Retrieve articles in all journals with MSC: 58F10

Additional Information

PII: S 0002-9947(1973)0326778-1
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia